Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stochastic integrators


Author: Klaus Bichteler
Journal: Bull. Amer. Math. Soc. 1 (1979), 761-765
MSC (1970): Primary 60H05
DOI: https://doi.org/10.1090/S0273-0979-1979-14655-X
MathSciNet review: 537627
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Bichteler, Measures with values in non-locally convex spaces, Proc. Oberwolfach Conf. on Measure and Integration, Lecture Notes in Math., vol. 541, Springer-Verlag, Berlin and New York, 1975, pp. 277-285. MR 507493
  • 2. K. Bichteler, Function norms and function metrics satisfying the dominated convergence theorem, and their applications (to appear).
  • 3. K. Bichteler, Stochastic integration and L (to appear).
  • 4. D. Burkholder, B. Davis, and R. Gundy, Integral inequalities for convex functions of operators on martingales, Proc. 6th Berkeley Sympos. Prob. 2 (1972), 223-240. MR 400380
  • 5. C. Dellacherie, Capacites et processus stochastiques, Ergebnisse der Mathematik, vol. 67, Springer-Verlag, Berlin and New York, 1972. MR 448504
  • 6. B. Maurey, Théorèmes de factorization pour des opérateurs lineaires a valeurs dans les espaces L, Asterisque 11 (1974), 1-163. MR 344931
  • 7. P.-A. Meyer, Un cours sur les integrales stochastiques, Lecture Notes in Math., vol. 511, Springer-Verlag, Berlin and New York, 1976. MR 501332
  • 8. Philip Protter, Markov solutions of stochastic differential equations, Z. Wahrsch. Verw. Gebiete 41 (1977/78), no. 1, 39–58. MR 477420, https://doi.org/10.1007/BF00535013
  • 9. H. Rosenthal, On subspaces of L, Ann. of Math. (2) 97 (1973), 344-373. MR 312222

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60H05

Retrieve articles in all journals with MSC (1970): 60H05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14655-X

American Mathematical Society